# SDR 2001UALA00811

- Difficulty date: May 19, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 37,324 hours, 6,014 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adj
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN DISARMED WITH COCKPIT CONTROL SWITCH IN ARMED POSITION. SUPPLEMENTAL DATA UPDATE ADJUSTED SWITCH COVER, OPS CHECK OKAY.
